International Journal of Astronomy and Astrophysics

Vol.7 No.2(2017), Paper ID 76819, 21 pages

DOI:10.4236/ijaa.2017.72008

 

Periodic Orbits of the First Kind in the Autonomous Four-body Problem with the Case of Collision

 

M. R. Hassan, Md. Aminul Hassan, Payal Singh, Vinay Kumar, R. R. Thapa

 

Department of Mathematics, S. M. College, T. M. Bhagalpur University, Bhagalpur, India
GTE, Bangalore, India
Research Scholar, T. M. Bhagalpur University, Bhagalpur, India
Department of Mathematics, Zakir Hussain College, University of Delhi, New Delhi, India
Department of Mathematics, P. G. Campus, Tribhuvan University, Biratnagar, Nepal

 

Copyright © 2017 M. R. Hassan, Md. Aminul Hassan, Payal Singh, Vinay Kumar, R. R. Thapa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hassan, M. , Hassan, M. , Singh, P. , Kumar, V. and Thapa, R. (2017) Periodic Orbits of the First Kind in the Autonomous Four-body Problem with the Case of Collision. International Journal of Astronomy and Astrophysics, 7, 91-111. doi: 10.4236/ijaa.2017.72008.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.